# SDR SWAA2024071802720

- Difficulty date: June 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOC. AT LEVEL STR-7R TO STR-9R FWD SERVICE DOOR SIDE AT FWD GALLEY AREA 2024-393320<[01] REPLACED STUB FRAME LOC. AT LEVEL STR-7R TO STR-9R FWD SERVICE DOOR SIDE AT FWD GALLEY AREA IAW B737-700 SRM-51-40-02 AND DWG-141A8370 REV: D SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED STUB FRAME LOC. AT LEVEL STR-7R TO STR-9R FWD SERVICE DOOR SIDE AT FWD GALLEY AREA IAW B737-700 SRM-51-40-02 AND DWG-141A8370 REV: D SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED RII
